# SDR F3LA97038

- Difficulty date: January 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N217US
- Make and model: Boeing 737201
- Aircraft serial: 20215
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND CORROSION (C53-107-02) ON FLOOR BEAM AT STATION 986, RBL 50 THROUGH LBL 21.  REMOVED SURFACE CORROSION PER SRM 51-10-6.  ALODINED AND PRIMED THE AREA.  (M)
